# SDR DALA2023011300278

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,476 hours, 29,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1 DOOR "KNUCKLE KNOCKER" INOP. CORRECTIVE ACTION: PERFORMED DOOR OPS TEST PER B757 AMM 52-12. OPS CHK NML. (9868304)
